# SDR DALA2018101906174

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 61,808 hours, 24,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789685) DURING INSPECTION FOUND AFT LEFT FUSELAGE 21/2 INCH LAV BLOWER MOTOR VENT HAS 3 CRACKS IN SKIN 1/2, 1/2 AND 1/4 INCH. C/W SRM 53-70-01 REPAIR 3.
